# SDR 2002FA0000509

- Difficulty date: March 20, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N2177S
- Make and model: Cessna 210L
- Aircraft serial: 21061138
- Engine: Cont IO520*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: E0FF10300BA
- Part serial: 112264
- Condition: Failed
- Location: Engine
- Part time: 4 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR UNIT FAILED ENROUTE.
